# SDR NACA2019082100131

- Difficulty date: August 21, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737301
- Aircraft serial: 23553
- Aircraft time: 60,262 hours, 44,882 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS1040 AFT PRESSURE BULKHEAD HAS 3 CRACKED WEBS.  STA 1016 AFT PRESSURE BULKHEAD 3 CRACKED WEBS REPAIRED. IAW SR #3-4470-728395. 5 CRACKED STIFFENERS FOUND WHILE ACCOMPLISHING GORE WEB REPAIR REPLACED IAW SR# 4- 4501377456. SEE ATTACHED MTC 114S FOR DETAILS. REPAIRED S- 21R IAW KFC-NAC-19-004-17C.
